Search Results

There are 16790 results for: content related to: Nonlinear waveguides

  1. You have free access to this content
    Plane wave diffraction by a slit in an impedance plane and a complementary impedance strip

    Radio Science

    Volume 39, Issue 2, April 2004, Gokhan Çınar and Alinur Büyükaksoy

    Version of Record online : 23 APR 2004, DOI: 10.1029/2003RS002957

  2. You have free access to this content
    Decomposable bianisotropic media: Factorization, equivalent media, Green dyadics, and Hertz potentials

    Radio Science

    Volume 38, Issue 2, April 2003, Frank Olyslager and I. V. Lindell

    Version of Record online : 18 APR 2003, DOI: 10.1029/2001RS002591

  3. You have free access to this content
    Structure-function-based approach to analyzing received signals for spaced antenna radars

    Radio Science

    Volume 38, Issue 4, August 2003, Alexander A. Praskovsky and Eleanor A. Praskovskaya

    Version of Record online : 26 JUL 2003, DOI: 10.1029/2001RS002544

  4. You have free access to this content
    Analysis of finite-length gyrotropic hard-surface waveguide

    Radio Science

    Volume 38, Issue 2, April 2003, Tero Uusitupa and Ari Viitanen

    Version of Record online : 9 APR 2003, DOI: 10.1029/2002RS002706

  5. You have free access to this content
    High-frequency approximation for mutual coupling calculations between apertures on a perfect electric conductor circular cylinder covered with a dielectric layer: Nonparaxial region

    Radio Science

    Volume 38, Issue 4, August 2003, Patrik Persson and Roberto G. Rojas

    Version of Record online : 30 AUG 2003, DOI: 10.1029/2002RS002745

  6. You have free access to this content
    A generalized integral equation formulation for mixed dielectric-PEC scatterers

    Radio Science

    Volume 37, Issue 4, August 2002, Pages: 11-1–11-15, Alexander Herschlein, Jürgen von Hagen and Werner Wiesbeck

    Version of Record online : 31 JUL 2002, DOI: 10.1029/2001RS002474

  7. You have free access to this content
    On the ensemble average capacity of multiple-input multiple-output channels in outdoor line-of-sight multipath urban environments

    Radio Science

    Volume 42, Issue 1, February 2007, H. M. Lim, C. C. Constantinou and T. N. Arvanitis

    Version of Record online : 21 FEB 2007, DOI: 10.1029/2005RS003406

  8. You have free access to this content
    Local and global statistics of clear-air Doppler radar signals

    Radio Science

    Volume 39, Issue 1, February 2004, Andreas Muschinski

    Version of Record online : 27 JAN 2004, DOI: 10.1029/2003RS002908

  9. You have free access to this content
    Telegrapher equations for arbitrary frequencies and modes: Radiation of an infinite, lossless transmission line

    Radio Science

    Volume 39, Issue 2, April 2004, Jürgen Nitsch and Sergey Tkachenko

    Version of Record online : 30 APR 2004, DOI: 10.1029/2002RS002817

  10. You have free access to this content
    Scattering from a buried circular cylinder illuminated by a three-dimensional source

    Radio Science

    Volume 37, Issue 2, April 2002, Pages: 4-1–4-24, Thorkild B. Hansen and Peter Meincke

    Version of Record online : 9 MAR 2002, DOI: 10.1029/2000RS002573

  11. You have free access to this content
    Some issues related to the novel spectral acceleration method for the fast computation of radiation/scattering from one-dimensional extremely large scale quasi-planar structures

    Radio Science

    Volume 37, Issue 2, April 2002, Pages: 3-1–3-20, Danai Torrungrueng, Joel T. Johnson and Hsi-Tseng Chou

    Version of Record online : 7 MAR 2002, DOI: 10.1029/2000RS002504

  12. You have free access to this content
    Prediction of the degradation of the carrier-to-noise plus interference ratio concerning a site diversity system suffering from differential rain attenuation

    Radio Science

    Volume 37, Issue 5, October 2002, Pages: 18-1–18-13, S. N. Livieratos and J. D. Kanellopoulos

    Version of Record online : 24 OCT 2002, DOI: 10.1029/2000RS002618

  13. You have free access to this content
    Formal solution to the electromagnetic scattering by buried dielectric and metallic spheres

    Radio Science

    Volume 39, Issue 5, October 2004, Gong Li Wang and Weng Cho Chew

    Version of Record online : 5 OCT 2004, DOI: 10.1029/2003RS002976

  14. You have free access to this content
    Stochastic theory of waves and localization in two-dimensional random medium

    Radio Science

    Volume 37, Issue 2, April 2002, Pages: VIC 7-1–VIC 7-8, Hisanao Ogura

    Version of Record online : 30 NOV 2002, DOI: 10.1029/2001RS002568

  15. You have free access to this content
    Dyadic Green's functions for curved waveguides and cavities and their reformulation

    Radio Science

    Volume 37, Issue 5, October 2002, Pages: 11-1–11-10, Guo-Xin Fan and Qing Huo Liu

    Version of Record online : 4 OCT 2002, DOI: 10.1029/2001RS002476

  16. You have free access to this content
    Two-dimensional time-domain volume integral equations for scattering of inhomogeneous objects

    Radio Science

    Volume 38, Issue 4, August 2003, Jianguo Wang and Ruyu Fan

    Version of Record online : 5 AUG 2003, DOI: 10.1029/2000RS002605

  17. You have free access to this content
    Electromagnetic wave propagation in inhomogeneous, moving media: A general solution of the problem

    Radio Science

    Volume 46, Issue 5, October 2011, Csaba Ferencz

    Version of Record online : 16 SEP 2011, DOI: 10.1029/2011RS004686

  18. You have free access to this content
    Impulsive plane-wave reflection from a homogeneous plasma half space

    Radio Science

    Volume 43, Issue 4, August 2008, T. Zwietasch, E. J. Rothwell and S. M. Cossmann

    Version of Record online : 27 AUG 2008, DOI: 10.1029/2007RS003733

  19. You have free access to this content
    Electromagnetic field of a vertical electric dipole on a perfect conductor coated with a dielectric layer

    Radio Science

    Volume 37, Issue 4, August 2002, Pages: 13-1–13-7, Hong-qi Zhang and Wei-yan Pan

    Version of Record online : 2 AUG 2002, DOI: 10.1029/2000RS002348

  20. You have free access to this content
    Fast converging formulation of differential theory for nonsmooth gratings made of anisotropic materials

    Radio Science

    Volume 37, Issue 2, April 2002, Pages: VIC 2-1–VIC 2-8, Koki Watanabe

    Version of Record online : 23 NOV 2002, DOI: 10.1029/2001RS002562